Alert archive / Texas / Flash Flood Warnings in 2005
Flash Flood Warning 94, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Aug 10, 2005, 2:58 PM CDT for Atascosa County, Wilson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2005, 2:58 PM CDT (19:58 UTC)
- Expired
- Aug 10, 2005, 6:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
Counties Atascosa County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 92 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2267 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 102000
FFWEWX
TXC013-493-102300-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
258 PM CDT WED AUG 10 2005
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR THE FOLLOWING COUNTIES...
WILSON
ATASCOSA
* UNTIL 600 PM CDT
* AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM SCATTERED THUNDERSTORMS OVER WILSON AND
ATASCOSA COUNTIES. RAINFALL RATES OF 1 TO 2.5 INCHES PER HOUR
WERE NOTED FROM HINDES TO CAMPBELLTON...FROM PLEASANTON TO POTH
AND FROM FLORESVILLE TO LA VERNIA.
* LOCATIONS IN THE WARNING INCLUDE SUTHERLAND SPRINGS...STOCKDALE...
POTH...PLEASANTON...PANDORA...LEMING...LA VERNIA...JOURDANTON...
FLORESVILLE...CHRISTINE AND CHARLOTTE.
HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...
COUNTRY ROADS...AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
REPORT FLASH FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY FOR RELAY
TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2867 9878 2866 9837 2889 9820 2923 9777
2940 9815 2908 9844 2896 9879
$$2 follow-up statements
000
WGUS74 KEWX 102051
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 PM CDT WED AUG 10 2005
TXC013-493-102300-
WILSON TX-ATASCOSA TX-
349 PM CDT WED AUG 10 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 600 PM CDT FOR ATASCOSA AND
WILSON COUNTIES...
AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SCATTERED THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER
ATASCOSA COUNTY IN AN AREA BOUNDED BY CAMPBELLTON...CHARLOTTE...AND
POTEET. RAINFALL RATES OF AROUND ONE INCH PER HOUR WERE NOTED.
LIGHTER RAINS WERE OVER WILSON COUNTY...HOWEVER THE HEAVIER RAINS
OVER ATASCOSA COUNTY WILL MOVE INTO WILSON COUNTY BY 5 PM.
LOCATIONS IN THE WARNING INCLUDE SUTHERLAND SPRINGS...STOCKDALE...
POTH...PLEASANTON...PANDORA...LEMING...LA VERNIA...JOURDANTON...
FLORESVILLE...CHRISTINE AND CHARLOTTE.
HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...
COUNTRY ROADS...AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
FLASH FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED AREAS. A LITTLE
OVER A FOOT OF WATER CAN CARRY AWAY MOST CARS AND TRUCKS. TURN AROUND
DONT DROWN.
REPORT FLASH FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY FOR RELAY
TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2867 9878 2866 9837 2889 9820 2923 9777
2940 9815 2908 9844 2896 9879
$$000
WGUS74 KEWX 102232
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
531 PM CDT WED AUG 10 2005
TXC013-493-102300-
WILSON TX-ATASCOSA TX-
531 PM CDT WED AUG 10 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 600 PM CDT FOR ATASCOSA AND
WILSON COUNTIES...
AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SCATTERED SHOWERS AND THUNDERSTORMS PRODUCING MODERATE TO
HEAVY RAINS OVER THE WARNED AREA. WHILE MOST OF THE RAINS ARE
SHIFTING NORTH INTO BEXAR AND GUADALUPE COUNTIES...ADDITIONAL
SMALLER SHOWERS AND THUNDERSTORMS CONTINUE TO PRODUCE RAINFALL RATES
UP TO ONE INCH PER HOUR IN SPOTS. DOPPLER RADAR ESTIMATES SUGGEST
THAT ISOLATED 3 INCH RAINS HAVE ALREADY FALLEN OVER NEAR THE
ATASCOSA AND WILSON COUNTY LINE.
THERE CONTINUES TO BE THUNDERSTORM DEVELOPMENT SOUTH OF THE ADVISORY
AREA WHICH COULD RESULT IN ADDITIONAL HEAVY RAINS MOVING INTO
ATASCOSA AND WILSON COUNTIES. IF THIS HAPPENS...THE FLASH FLOOD
WARNING MAY NEED TO BE REISSUED OR EXTENDED.
REPORT FLASH FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY FOR RELAY
TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2867 9878 2866 9837 2889 9820 2923 9777
2940 9815 2908 9844 2896 9879
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 10:19 AM CDT, 4 hours 39 minutes earlier.
Area forecast discussion, Aug 10, 10:19 AM CDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1019 AM CDT WED AUG 10 2005 .UPDATE... UPDATED FORECAST TO INCREASE FIRST PERIOD POPS ACROSS THE WATCH AREA. UPDATED QPF FOR THE SAME AREAS AND TIME AS WE HAVE ALREADY HAD WIDESPREAD RAINFALL TOTALS OF ONE QUARTER TO ONE HALF OF AN INCH THIS MORNING. DECREASED MAX TEMPS 1 TO 3 DEGREES IN THE NORTHERN TIER OF OUR CWA TO COMPENSATE FOR THE HIGHER POPS AND CONTINUED CLOUD COVER THROUGHOUT THE DAY. && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 PM WEDNESDAY FOR THE HILL COUNTRY AND ALONG AND EAST OF I-35. && 25/18/26
Hazardous weather outlook, Aug 10, 5:42 AM CDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 542 AM CDT WED AUG 10 2005 TXZ171>173-183>194-202>209-217>225-228-101040- ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DE WITT- DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES- KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS- UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA- 542 AM CDT WED AUG 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE... THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS TODAY WITH LOCALLY HEAVY RAINFALL MAINLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR AND ACROSS THE EASTERN HILL COUNTRY. SOME OF THESE STORMS COULD PRODUCE FLASH FLOODING AS GROUND CONDITIONS RAPIDLY BECOME SATURATED AND PRODUCE RUNOFF FROM PREVIOUS RAINFALL. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THIS AREA TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY.
In the hours before
Local storm report, Aug 10, 10:21 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1021 AM CDT WED AUG 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM FLOOD 2 S BULVERDE 29.71N 98.45W
08/10/2005 BEXAR TX LAW ENFORCEMENT
STAHL LANE IN BULVERDE CLOSED DUE TO WATER OVER THE ROAD.
PLUS HIGHWAY INTERSETION 46 AND 281 IS UNDER WATER.
1018 AM FLOOD 5 N PIPE CREEK 29.79N 98.93W
08/10/2005 KERR TX EMERGENCY MNGR
HIGHWAY 1283 IS CLOSED DUE TO WATER OVER THE ROAD.
1018 AM FLOOD 10 N CASTROVILLE 29.49N 98.87W
08/10/2005 MEDINA TX EMERGENCY MNGR
HIGHWAY 2107 IS CLOSED.
&&
PMLocal storm report, Aug 10, 10:44 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1044 AM CDT WED AUG 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 AM FLOOD 5 N BOERNE 29.87N 98.74W
08/10/2005 KENDALL TX LAW ENFORCEMENT
HIGHWAY 1376 FROM BOERNE TO SISTERDALE IS CLOSED DUE TO
WATER OVER THE ROAD.
1012 AM FLOOD 2 S BULVERDE 29.71N 98.45W
08/10/2005 BEXAR TX LAW ENFORCEMENT
STAHL LANE IN BULVERDE CLOSED DUE TO WATER OVER THE ROAD.
1018 AM FLOOD 10 N CASTROVILLE 29.49N 98.87W
08/10/2005 MEDINA TX EMERGENCY MNGR
HIGHWAY 2107 IS CLOSED.
1018 AM FLOOD 5 N PIPE CREEK 29.79N 98.93W
08/10/2005 KERR TX EMERGENCY MNGR
HIGHWAY 1283 IS CLOSED DUE TO WATER OVER THE ROAD.
1022 AM FLOOD 5 SE BULVERDE 29.68N 98.39W
08/10/2005 BEXAR TX LAW ENFORCEMENT
HIGHWAY INTERSECTION 46 AND 281 IS UNDER WATER.
1041 AM FLOOD 3 SW FLORENCE 30.81N 97.83W
08/10/2005 WILLIAMSON TX COUNTY OFFICIAL
HIGHWAY 970 FROM FLORENCE TO ANDICE IS CLOSED DUE TO
WATER OVER THE ROAD.
&&
PMLocal storm report, Aug 10, 12:00 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1200 PM CDT WED AUG 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 AM FLOOD 5 N BOERNE 29.87N 98.74W
08/10/2005 KENDALL TX LAW ENFORCEMENT
HIGHWAY 1376 FROM BOERNE TO SISTERDALE IS CLOSED DUE TO
WATER OVER THE ROAD.
1012 AM FLOOD 2 S BULVERDE 29.71N 98.45W
08/10/2005 BEXAR TX LAW ENFORCEMENT
STAHL LANE IN BULVERDE CLOSED DUE TO WATER OVER THE ROAD.
1018 AM FLOOD 5 N PIPE CREEK 29.79N 98.93W
08/10/2005 KERR TX EMERGENCY MNGR
HIGHWAY 1283 IS CLOSED DUE TO WATER OVER THE ROAD.
1018 AM FLOOD 10 N CASTROVILLE 29.49N 98.87W
08/10/2005 MEDINA TX EMERGENCY MNGR
HIGHWAY 2107 IS CLOSED.
1022 AM FLOOD 7 E BULVERDE 29.74N 98.33W
08/10/2005 COMAL TX LAW ENFORCEMENT
HIGHWAY INTERSECTION 46 AND 281 IS UNDER WATER.
1041 AM FLOOD 3 SW FLORENCE 30.81N 97.83W
08/10/2005 WILLIAMSON TX COUNTY OFFICIAL
HIGHWAY 970 FROM FLORENCE TO ANDICE IS CLOSED DUE TO
WATER OVER THE ROAD.
1106 AM FLOOD 5 S CONCAN 29.44N 99.73W
08/10/2005 UVALDE TX DEPT OF HIGHWAYS
HIGHWAY 2690 IS CLOSED DUE TO HIGH WATER.
1120 AM FLOOD 5 W GEORGETOWN 30.65N 97.77W
08/10/2005 WILLIAMSON TX LAW ENFORCEMENT
HIGHWAY 29 NEAR MILE MARKER 105 IS CLOSED.
1147 AM FLOOD 15 S PIPE CREEK 29.50N 98.93W
08/10/2005 MEDINA TX EMERGENCY MNGR
6.50 INCHES OF RAINFALL SO FAR TODAY, NUMEROUS ROADS HAVE
BEEN CLOSED AND TWO HOME HAVE BEEN EVACUATED BECAUSE OF
WATER COMING INTO THEIR HOMES.
&&
PMLocal storm report, Aug 10, 1:34 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
134 PM CDT WED AUG 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 AM FLOOD 5 N BOERNE 29.87N 98.74W
08/10/2005 KENDALL TX LAW ENFORCEMENT
HIGHWAY 1376 FROM BOERNE TO SISTERDALE IS CLOSED DUE TO
WATER OVER THE ROAD.
1012 AM FLOOD 2 S BULVERDE 29.71N 98.45W
08/10/2005 BEXAR TX LAW ENFORCEMENT
STAHL LANE IN BULVERDE CLOSED DUE TO WATER OVER THE ROAD.
1018 AM FLOOD 10 N CASTROVILLE 29.49N 98.87W
08/10/2005 MEDINA TX EMERGENCY MNGR
HIGHWAY 2107 IS CLOSED.
1018 AM FLOOD 5 N PIPE CREEK 29.79N 98.93W
08/10/2005 KERR TX EMERGENCY MNGR
HIGHWAY 1283 IS CLOSED DUE TO WATER OVER THE ROAD.
1022 AM FLOOD 7 E BULVERDE 29.74N 98.33W
08/10/2005 COMAL TX LAW ENFORCEMENT
HIGHWAY INTERSECTION 46 AND 281 IS UNDER WATER.
1041 AM FLOOD 3 SW FLORENCE 30.81N 97.83W
08/10/2005 WILLIAMSON TX COUNTY OFFICIAL
HIGHWAY 970 FROM FLORENCE TO ANDICE IS CLOSED DUE TO
WATER OVER THE ROAD.
1106 AM FLOOD 5 S CONCAN 29.44N 99.73W
08/10/2005 UVALDE TX DEPT OF HIGHWAYS
HIGHWAY 2690 IS CLOSED DUE TO HIGH WATER.
1120 AM FLOOD 5 W GEORGETOWN 30.65N 97.77W
08/10/2005 WILLIAMSON TX LAW ENFORCEMENT
HIGHWAY 29 NEAR MILE MARKER 105 IS CLOSED.
1147 AM FLOOD 15 S PIPE CREEK 29.50N 98.93W
08/10/2005 MEDINA TX EMERGENCY MNGR
6.50 INCHES OF RAINFALL SO FAR TODAY, NUMEROUS ROADS HAVE
BEEN CLOSED AND TWO HOME HAVE BEEN EVACUATED BECAUSE OF
WATER COMING INTO THEIR HOMES.
1225 PM FLOOD 8 NW AUSTIN 30.39N 97.85W
08/10/2005 TRAVIS TX EMERGENCY MNGR
LOW WATER CROSSING CLOSED AT LAKEWOOD DRIVE AND LOOP 360.
LAKEWOOD INSIDE OF BULL CREEK PARK.
1245 PM FLOOD 9 N AUSTIN 30.44N 97.75W
08/10/2005 TRAVIS TX EMERGENCY MNGR
FOUR LOW WATER CROSSINGS CLOSED AT THE AREA OF WATERS
PARK ROAD.
&&
PMLocal storm report, Aug 10, 2:09 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
209 PM CDT WED AUG 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLOOD 4 SSE SCHERTZ 29.50N 98.24W
08/10/2005 BEXAR TX EMERGENCY MNGR
TRANE HALE ROAD CLOSED, INTERSECTION OF EVAN AND ELM
WATER ROAD CLOSED.
0115 PM FLOOD 8 NNW TAYLOR 30.68N 97.46W
08/10/2005 WILLIAMSON TX LAW ENFORCEMENT
STATE HIGHWAY 95 AT WILLIAMSON COUNTY ROAD 338 CLOSED.
0115 PM FLOOD 3 NE ROUND ROCK 30.55N 97.64W
08/10/2005 WILLIAMSON TX LAW ENFORCEMENT
VEHICLE WASHED OFF LOWER WATER CROSSING ON MCNUTT CREEK.
&&
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:11 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 64 min |
| Aug 9, 7:38 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 67 min |
| Aug 9, 8:13 PM CDT | Severe Thunderstorm Warning | EWX | Zavala | 62 min |
| Aug 9, 8:16 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 59 min |
| Aug 9, 9:11 PM CDT | Flash Flood Warning | EWX | Uvalde, Zavala | 3 hr |
| Aug 9, 11:16 PM CDT | Flash Flood Warning | EWX | Medina | 119 min |
| Aug 10, 6:50 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 3 hr |
| Aug 10, 7:17 AM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| Aug 10, 7:25 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Aug 10, 8:37 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 3 hr |
| Aug 10, 8:52 AM CDT | Flash Flood Warning | EWX | Uvalde | 3 hr |
| Aug 10, 9:45 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 3 hr |
| Aug 10, 10:14 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Aug 10, 10:26 AM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| Aug 10, 11:25 AM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| Aug 10, 12:05 PM CDT | Flash Flood Warning | EWX | Williamson | 115 min |
| Aug 10, 12:18 PM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 3 hr |
| Aug 10, 12:35 PM CDT | Flash Flood Warning | EWX | Kinney, Maverick | 3 hr |
| Aug 10, 12:45 PM CDT | Flash Flood Warning | EWX | Bandera, Medina | 3 hr |
| Aug 10, 1:43 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 62 min |
| Aug 10, 2:16 PM CDT | Flash Flood Warning | EWX | Uvalde, Zavala | 3 hr |
| Aug 10, 5:44 PM CDT | Flash Flood Warning | EWX | Karnes | 3 hr |
| Aug 10, 5:53 PM CDT | Flash Flood Warning | EWX | DeWitt | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.